Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

4 year old with fever, pain in the head. Skin rashes on arms, cheeks and neck after taking bath. Reason?

my son is 4 years old, about 39lbs and has had a temp of 101-103 for over 24 hours now. he is complaining of his head hurting a lot, and won t really eat or drink because he says it hurts to. he was just given a bath and once he got out i realized he started to get a blotchy red/pink rash on both arms, his cheeks, chin , and neck . don t know what to do or what this could be
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
It seems to be a viral exanthematous fever.
Yo can give paracetamol syrup in prescribed dosage every 8 th or 6 th hourly depending on the presence of fever and headache.
If there is high grade fever, to tepid sponging of the whole body.
Try to give plenty of oral fluids, juices, and ORS.
Consult your Pediatrcian for the examination of your child and for specific treatment.
Hope I have answered your query.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor